# SDR UALA2012020300680

- Difficulty date: February 2, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 38,382 hours, 9,535 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 2780540102
- Part serial: 63
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE WOULD NOT OPEN.  REPLACED AND OPS CHECKED THE APU BLEED VALVE PER AMM AND THE IGV ACTUATOR PER AMM.  OPS CHECKED GOOD.
